Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

I got a problem with my sinus. I have forehead/head and chest pain.

Hello, I got a problem with my sinus. I got it once inflammated when I traveled to Hungary (Im from Poland). So when I travelled second time I recognised the symptoms. I inhaled some steams. Back at home I got some medications prescribed for sinus inflammation. It worked until the pills ended. While I had no pain in my sinus, I got a pain just above sinus and like travelling from lower forehead to the sides of the head, also my eyes began to ache, especially in the morning, I mean itch, like they were tired or something, also the back of my head hurts while the eyes do. Doctor examined me for the eyes but seeing nothing he sent me to ENT specialist. Im in the queue to ENT at the moment. Telling the symptoms to my friend studying medicine, he said I might have got Meningitis since the pain is constant for a long time. Also I got some pains in my chest, but not everyday... today my sternum hurts... but just today. I dont have fever. Sometimes I cough but not really a lot. I dont know what to do, Please help!
Asked On : Mon, 23 Nov 2009
Answers:  6 Views:  1153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

I am not sure if it meningitis or an extended bout of sinus infection. I have had sinus problem in the similar fashion as you described. I had a problem in my jaws as well. I could feel that a the portion between my upper jaws and the eyes were hurting deep inside.It took me almost 12-13 days to recover and none of the regular analgesics are of any use.My doctor told me that it was viral infection that caused the sinus problem.You are in the queue so you will get the first hand information from your doctor. You can also check with the doctor online here as I see that he is available online to talk to patients. So check the duration for which you had this probvlem. If it is not more than a couple of weeks then sinus infection due to virus may be a possibility.

Answered: Mon, 23 Nov 2009
  User's Response

Since our para- nasal sinuses have a large surface area, toxins formed during infections or sinusitis tend to get absorbed into our bloodstream quickly and cause us to feel very ill. We also tend to swallow the infected post nasal drip from the sinuses and along with other medications, it hastens the onset of gastritis (stomach irritation and acidity) and cough, which could be responsible for your chest pain.

Answered: Mon, 23 Nov 2009
  User's Response

Yes, I didnt mention my stomach but I think youre right. It feels somewhat different in the stomach, I think i got pyrosis. Thanks Dr and Kashi. Ill go to my GP tomorrow morning. Thank you very much!

Answered: Mon, 23 Nov 2009
  User's Response

Yes, I didnt mention my stomach but I think youre right. It feels somewhat different in the stomach, I think i got pyrosis. Thanks Dr and Kashi. Ill go to my GP tomorrow morning. Thank you very much!

Answered: Mon, 7 Jun 2010
  User's Response

Yes, I didnt mention my stomach but I think youre right. It feels somewhat different in the stomach, I think i got pyrosis. Thanks Dr and Kashi. Ill go to my GP tomorrow morning. Thank you very much!

Answered: Tue, 7 Sep 2010
General & Family Physician Dr. JItendra Sharma's  Response
You had sinus infection (hopefully it is not very recurrent). If you were not prescribed antibiotics, there is a chance that it was consistent.

You developing cheat pain- Favours oesophagitis with gastritis, which is due to most probably due to anti inflammatory prescribed for sinus headache.
Answered: Sun, 3 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor